Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Sexual intercourse, Unwanted 72, brown spotting, discharge, lost appetite

I took unwanted 72 within 24 hours of having intercourse. But since then I am having brownish spotting and discharge from the next day. I have never taken this medicine before. I am also feeling sick, losing appetite and very worried. My discharge/spotting is continuing on and off even after 10 days. My period was due April 01. Please advise, if any worries.
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
yes you need to consult a gynecologist as soon as possible,as you need to rule out infection and hormonal disregulation
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor